EARS ringing on Ativan AND Lexapro
Been on Ativan since major panic attack on Sept 10th....started Lexapro on Sept 21st...have had EVERY major side effect on Lexapro...after 8.5 pills (lowest dose possible) I am stopping this drug. I have felt WORSE on it that before my 1 time panic attack.
What I want to know...WHEN will the ear ringing stop? It started after being on Ativan (5mg a day) for two days...and got MUCH MUCH MUCH worse with Lexapro....I have not had any Lexapro in 2 days...and the ringing is still there...feels like pressure in the ear also...but its not has awful as it was 3 days ago.
I want to add that I had no Ativan over the weekend...took 1 on Mon and Tues night so that I could TRY and sleep..I do not want to get hooked on that drug either...
I did some research and it seems that ear ringing is a SE but my doc or pharmacist had no clue about it.
Last edited by Zane21; 10-03-2012 at 02:09 PM.